Article citationsMore>>

Z. X. Zhou and Y. X. Yan, “Reflecting Function and Periodic Solution of Quadratic Differential Sys-tem,” Applied Mathematics, Vol. 15, No. 4, 2002, pp. 85-91.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top